# SDR DL73S041015

- Difficulty date: November 4, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 50,040 hours, 36,392 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577655
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE SKIN PER AD 2004-18-06 REVEALED A 4.7 INCH CRACK ALONG THE BONDED DOUBLER LINE JUST ABOVE STRINGER 24L BETWEEN FS 937 & 947.  THE CRACK WAS ADJACENT TO AN EXISTING REPAIR DOUBLER FOR ANOTHER SKIN CRACK CUTOUT.  THE CRACK WAS REMOVED WITH A CUTOUT AND THE EXISTING REPAIR WAS REMOVED.  THE NEW AND PREVIOUS CUTOUT WERE REPAIRED WITH 2 EXTERNAL ALUMINUM DOUBLERS PER ER/A 094732-14AD.
